# SDR USAA2010090791914

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 30,927 hours, 17,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1469 - PHL-ATL - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING AT ROW 8 RIGHT.  INSTALLED EMERGENCY LIGHT LENS AT ROW 8 RIGHT.
